RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 11, Pages 79–104 (Mi msb522)  

This article is cited in 3 scientific papers (total in 3 papers)

Lifting the functors $U_\tau$ and $U_R$ to the categories of bounded metric spaces and uniform spaces

Yu. V. Sadovnichii

M. V. Lomonosov Moscow State University

Abstract: Metric and uniform properties of the unit ball functors $U_\beta$, $U_R$, $U_\tau$ of measures with compact support, Radon measures, and $\tau$-additive measures, respectively, are studied. It is proved that these functors can be lifted to the category $\mathbf{BMetr}$ of bounded metric spaces, $\mathbf{BMetr}_u$ of bounded metric spaces and uniformly continuous maps, and $\mathbf{Unif}$ of uniform spaces. Additionally, it is shown that the functor $U_\tau$ preserves the completeness property of metric spaces.

DOI: https://doi.org/10.4213/sm522

Full text: PDF file (371 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:11, 1667–1691

Bibliographic databases:

UDC: 515.12
MSC: Primary 28A33, 54E35, 54E15; Secondary 18Bxx
Received: 17.12.1999

Citation: Yu. V. Sadovnichii, “Lifting the functors $U_\tau$ and $U_R$ to the categories of bounded metric spaces and uniform spaces”, Mat. Sb., 191:11 (2000), 79–104; Sb. Math., 191:11 (2000), 1667–1691

Citation in format AMSBIB
\Bibitem{Sad00}
\by Yu.~V.~Sadovnichii
\paper Lifting the functors $U_\tau$ and $U_R$ to the~categories of bounded metric spaces and uniform spaces
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 11
\pages 79--104
\mathnet{http://mi.mathnet.ru/msb522}
\crossref{https://doi.org/10.4213/sm522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1827513}
\zmath{https://zbmath.org/?q=an:1029.54037}
\elib{http://elibrary.ru/item.asp?id=14191001}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 11
\pages 1667--1691
\crossref{https://doi.org/10.1070/sm2000v191n11ABEH000522}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168023700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034340568}


Linking options:
  • http://mi.mathnet.ru/eng/msb522
  • https://doi.org/10.4213/sm522
  • http://mi.mathnet.ru/eng/msb/v191/i11/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Sadovnichii, “On soft mappings of the unit ball of Borel measures”, J. Math. Sci., 136:5 (2006), 4156–4165  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Sadovnichii, YV, “On topological and categorical properties of the functors M-tau and M-R”, Doklady Mathematics, 75:3 (2007), 349  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    3. Djabbarov G., “Metrization of the space of weakly additive positively-homogeneous functionals”, Topology Appl., 221 (2017), 133–143  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:223
    Full text:87
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019